# SDR IPXA11664545

- Difficulty date: January 16, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 40,972 hours, 13,205 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT BS 955 REAR SPAR BULKHEAD FITTING AREA 1EA HOLE FOUND CRACK INDICATION BY ULTRASONIC METHOD.  RT BS 955 REAR SPAR BULKHEAD FITTING AREA FASTENER REMOVED AND REINSTALLED IAW EO B767-5350-17922, APPENDIX  D, FIG 6 FOR FURTHER CONFIRMATION BY NDT INSP.
